# SDR DALA2018110506426

- Difficulty date: November 4, 2018
- Submitted: November 5, 2018
- Operation: Air carrier
- Aircraft: N3739P
- Make and model: Boeing 737832
- Aircraft serial: 30541
- Aircraft time: 55,028 hours, 23,654 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION,  FOUND A CRACKED PREVIOUS REPAIR ON INTERNAL PRODUCTION DOUBLER AT EXTERNAL POWER RECEPTACLE CUT OUT, AFT EDGE.   REPLACED IAW SRM 53-10-15, REPAIR 4.
